Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 222, NWS North Platte, NE

July 12, 2020Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2020, 5:46 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 5:46 PM MDT (23:46 UTC)
Expired
Jul 12, 2020, 6:25 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 5:53 PM MDTHAIL 2.57 S Imperial, NE
Jul 12, 6:01 PM MDTHAIL 2.756 S Enders, NEDELAYED REPORT WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Jul 12, 6:06 PM MDTHAIL 2.56 S Enders, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-709 J/kg
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

300 
WUUS53 KLBF 122346
SVRLBF
NEC029-085-130045-
/O.NEW.KLBF.SV.W.0222.200712T2346Z-200713T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
646 PM CDT Sun Jul 12 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chase County in southwestern Nebraska...
  Southwestern Hayes County in southwestern Nebraska...

* Until 745 PM CDT/645 PM MDT/.

* At 646 PM CDT/546 PM MDT/, a severe thunderstorm was located near
  Champion, or 9 miles south of Imperial, moving east at 20 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Wauneta, Enders, Enders Reservoir State Recreation Area, Champion,
  Hamlet, Center Dam Campground, Area A Campground and Church Grove
  Campground.

This includes Highway 61 between mile markers 25 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4035 10181 4048 10178 4054 10117 4035 10117
TIME...MOT...LOC 2346Z 267DEG 17KT 4039 10170 

HAIL...2.00IN
WIND...60MPH
 
$$

Buttler
3 follow-up statements
157 
WWUS53 KLBF 130008
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
708 PM CDT Sun Jul 12 2020

NEC029-085-130045-
/O.CON.KLBF.SV.W.0222.000000T0000Z-200713T0045Z/
Chase NE-Hayes NE-
708 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...

At 707 PM CDT/607 PM MDT/, a severe thunderstorm was located near
Wauneta, or 13 miles southeast of Imperial, moving east at 40 mph.

At 653 PM CDT, this severe thunderstorm produced tennis ball sized 
hail 7 miles south of Imperial. 

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wauneta, Enders, Enders Reservoir State Recreation Area, Hamlet,
Center Dam Campground, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4035 10166 4049 10163 4054 10117 4035 10117
TIME...MOT...LOC 0007Z 270DEG 33KT 4038 10145 

HAIL...2.00IN
WIND...60MPH
 
$$

Buttler
571 
WWUS53 KLBF 130015
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
715 PM CDT Sun Jul 12 2020

NEC029-085-130045-
/O.CON.KLBF.SV.W.0222.000000T0000Z-200713T0045Z/
Chase NE-Hayes NE-
715 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...

At 714 PM CDT/614 PM MDT/, a severe thunderstorm was located near
Wauneta, or 18 miles southwest of Hayes Center, moving east at 40
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wauneta, Enders, Hamlet and Area A Campground. 

This includes Highway 61 between mile markers 25 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4035 10158 4050 10149 4054 10117 4035 10117
TIME...MOT...LOC 0014Z 270DEG 37KT 4038 10132 

HAIL...1.25IN
WIND...60MPH
 
$$

Buttler
673 
WWUS53 KLBF 130025
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
725 PM CDT Sun Jul 12 2020

NEC029-085-130035-
/O.CAN.KLBF.SV.W.0222.000000T0000Z-200713T0045Z/
Chase NE-Hayes NE-
725 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE AND
SOUTHWESTERN HAYES COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4035 10158 4050 10149 4054 10117 4035 10117
TIME...MOT...LOC 0024Z 267DEG 17KT 4038 10125 

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:35 PM MDT, 11 minutes earlier.

Area forecast discussion, Jul 12, 5:35 PM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
635 PM CDT Sun Jul 12 2020

.SHORT TERM...(This evening through Monday night)
Issued at 329 PM CDT Sun Jul 12 2020

Upper level ridging continues to be the dominate feature in the
upper levels, though as a British Columbia upper low advances across
southern Canada, the ridge flattens and becomes suppressed to our
south.  Despite the ridge, showers and thunderstorms have impacted
the Sandhills through north central Nebraska today as a LLJ and
increasing moisture targeted the area.  This activity is moving off
the LLJ and into a less favorable environment, so would expect the
activity to finally fall apart in next hour or two.  Attention is
then placed on the High Plains and southwest Nebraska as the latest
CAMS show additional development there.  The models are keying on a
weak upslope component while the atmosphere is moderately buoyant
and deeply sheared.  The best forcing is well south and west of the
forecast area, though as mentioned, some of this activity may spread
into southwest Nebraska and the Sandhills after 23z this evening.
There not much to support the storms eastward, so would expect them
to drift out of our CWA to the southeast or fall apart this evening.

The upper low advances rapidly across southern Canada on Monday and
forces a cold front/sfc trough across the High Plains.  It appears
the models have trended slightly faster with the arrival of the cold
front, with an attendant warm front well north of the CWA before
storm storm initiation.  Though the models are still ambitious with
storm development, first off the High Plains as early as 18z, with
upscale growth to a convective complex impacting our area after 21z.
The environment will be very supportive for large hail and damaging
winds from southwest to north central Nebraska.  Due to the expected
coverage and potential intensity, much of the forecast area was
placed in a Day 2 enhanced risk for severe storms.  Thankfully the
tornadic threat seems to have decreased, though it is not zero.  As
would be expected, the latest CAMs are at odds on location of the
convective lines and somewhat on the timing.  For now will lean on
the earlier timing.

.LONG TERM...(Tuesday through Sunday)
Issued at 329 PM CDT Sun Jul 12 2020

The upper level trough will continue to advance across southern
Canada before lifting northeast overnight Monday and into Tuesday.
Meanwhile, an upper ridge will remain suppressed well to our south.
This largely supports a zonal flow pattern across the central Plains
into Wednesday.  Post-frontal conditions will allow for below
average highs, with readings in some cases 10F or more below normal
Tuesday and Wednesday. In addition to the cooler temperatures, the
pattern looks to be active.  Showers and thunderstorms return to the
forecast late Tuesday with the approach of the next shortwave.
Severe parameters are not impressive, but ample shear with weak
instability would support a marginal risk of severe storms.

The tendency of the models is to keep the ridge suppressed south
over Texas, Oklahoma and Kansas into next week, leaving much of the
CWA on the northern periphery.  The models advertise near daily
thunderstorms within the region as temperatures trend warmer from
south to north. By late week and early next weekend, highs look to
return to above normal for much if not all of the CWA.

Forecast confidence in the extended is not ideal as the best
precipitation chances will be tied to the timing of the shortwaves.
Given some run to run variability, some of those fine details have
been washed out.  For now, the best chances look to come Tuesday
night, Wednesday evening/overnight, Thursday afternoon and evening
and late next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 635 PM CDT Sun Jul 12 2020

VFR conditions continue at both sites through the evening. There is
a very low chance of some storms impacting portions of southwest
Nebraska over the next couple hours. Confidence in development is
too low to put it in the prevailing forecast. Low level wind shear
will then return to both terminals overnight as the low level jet
intensifies. VFR conditions will finally return for Monday morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jacobs
LONG TERM...Jacobs
AVIATION...Kulik
Hazardous weather outlook, Jul 12, 2:44 PM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
344 PM CDT Sun Jul 12 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-132045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
344 PM CDT Sun Jul 12 2020 /244 PM MDT Sun Jul 12 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated strong storms will be possible through the evening
across the southern Panhandle into far southwest Nebraska. Main
concerns will be small hail and gusty winds along with occasional
lightning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Scattered to widespread thunderstorms are likely across much of
central and western Nebraska Monday afternoon and evening. Storms
are expected to become severe with large hail and damaging winds
the main concerns though an isolated brief tornado cannot be ruled
out. All thunderstorms will be capable of heavy downpours and the
potential for training thunderstorms may lead to locally heavy
rainfall with localized flooding.

Daily thunderstorm chances exist for Tuesday through Sunday. At
this time the threat for severe weather through this timeframe is
low.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jul 12, 12:02 PM MDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
102 PM CDT Sun Jul 12 2020

NEZ008>010-026-121915-
Brown NE-Holt NE-Rock NE-Blaine NE-
102 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHWESTERN
LOUP...SOUTHEASTERN BROWN...NORTHWESTERN GARFIELD...SOUTHWESTERN HOLT
AND NORTHEASTERN BLAINE COUNTIES UNTIL 215 PM CDT...

At 101 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Rose, or 15 miles northeast of Brewster, moving east at
30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Rose, Sybrant, Duff, Twin Lakes State Wildlife Management Area and
Johnsons Corner.

This includes Highway 183 between mile markers 149 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4208 9981 4227 9988 4240 9912 4209 9898
TIME...MOT...LOC 1801Z 269DEG 25KT 4214 9974

Kulik
Special weather statement, Jul 12, 12:37 PM MDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
137 PM CDT Sun Jul 12 2020

NEZ005>009-121945-
Brown NE-Eastern Cherry NE-Rock NE-Keya Paha NE-Boyd NE-
137 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...ROCK...
BROWN...NORTHWESTERN HOLT...SOUTHERN KEYA PAHA AND WESTERN BOYD
COUNTIES UNTIL 245 PM CDT...

At 136 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valentine to Ainsworth to near Rose.
Movement was east at 35 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Valentine, Ainsworth, Bassett, Springview, Long Pine, Newport,
Johnstown, Rose, Norden, Crookston, Wood Lake, Hofeld Lake, Raven,
Bobcat State Wildlife Management Area, Twin Lakes State Wildlife
Management Area, Thomas Creek State Wildlife Management Area, Duff,
Mariaville, Smith Falls State Park and Pine Glen State Wildlife
Refuge.

This includes the following highways...
 Highway 183 between mile markers 151 and 128.
 Highway 20 between mile markers 185 and 274.
 Highway 97 between mile markers 135 and 141.
 Highway 83 between mile markers 200 and 220.
 Highway 12 between mile markers 1 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4285 9924 4279 9926 4278 9924 4209 9924
      4218 10001 4300 10084
TIME...MOT...LOC 1836Z 283DEG 29KT 4286 10049 4255 9983 4225 9952

Kulik
Special weather statement, Jul 12, 1:24 PM MDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
224 PM CDT Sun Jul 12 2020

NEZ010-028-029-122045-
Wheeler NE-Holt NE-Garfield NE-
224 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARFIELD...SOUTHERN HOLT
AND NORTHERN WHEELER COUNTIES UNTIL 345 PM CDT...

At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northwest of Amelia to 11 miles
northeast of Fort Hartsuff State Park. Movement was east at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Ewing, Chambers, Page, Amelia, Inman, Knievels Corner, Sunfish Lake,
Cumminsville, Four Corners, Buffalo Flats, Goose Lake State Wildlife
Management Area and Gables.

This includes the following highways...
 Highway 20 between mile markers 315 and 328.
 Highway 281 between mile markers 143 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4191 9909 4235 9922 4242 9830 4189 9830
TIME...MOT...LOC 1922Z 279DEG 19KT 4232 9917 4187 9891

Kulik
Special weather statement, Jul 12, 1:35 PM MDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
235 PM CDT Sun Jul 12 2020

NEZ009-010-122045-
Holt NE-Rock NE-
235 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK...CENTRAL
HOLT...SOUTHEASTERN KEYA PAHA AND WESTERN BOYD COUNTIES UNTIL 345 PM
CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Newport, or 11 miles northeast of Bassett, moving east
at 50 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
O'neill, Bassett, O'Neill, Atkinson, Stuart, Page, Newport, Inman,
Emmet, Scottville, Redbird State Wildlife Management Area,
Mariaville, Opportunity, Midway and Dorsey.

This includes the following highways...
 Highway 20 between mile markers 260 and 318, and near mile marker
326.
 Highway 281 between mile markers 179 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4233 9834 4255 9954 4274 9949 4277 9941
      4278 9934 4281 9925 4275 9830 4249 9830
TIME...MOT...LOC 1934Z 278DEG 45KT 4272 9939

Kulik
Special weather statement, Jul 12, 5:41 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
541 PM MDT Sun Jul 12 2020

NEZ069-130030-
Chase NE-
541 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHASE COUNTY UNTIL
630 PM MDT...

At 540 PM MDT, Doppler radar was tracking a strong thunderstorm near
Champion, or 11 miles southwest of Imperial, moving east southeast
at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wauneta, Enders, Enders Reservoir State Recreation Area, Champion,
Center Dam Campground, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4047 10182 4045 10135 4035 10136 4035 10185
TIME...MOT...LOC 2340Z 280DEG 17KT 4038 10175

Buttler

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:31 AM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas44 min
Jul 12, 9:43 AM MDTSpecial Weather StatementLBFHooker62 min
Jul 12, 9:58 AM MDTSpecial Weather StatementLBFKeith47 min
Jul 12, 10:16 AM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas44 min
Jul 12, 10:22 AM MDTSpecial Weather StatementLBFBlaine38 min
Jul 12, 10:29 AM MDTSpecial Weather StatementLBFBrown, Keya Paha61 min
Jul 12, 10:47 AM MDTSpecial Weather StatementLBFThomas43 min
Jul 12, 10:56 AM MDTSpecial Weather StatementLBFBlaine64 min
Jul 12, 10:59 AM MDTSpecial Weather StatementLBFLoup46 min
Jul 12, 11:34 AM MDTSpecial Weather StatementLBFLoup71 min
Jul 12, 11:36 AM MDTSpecial Weather StatementLBFBrown69 min
Jul 12, 12:02 PM MDTSpecial Weather StatementLBFRock73 min
Jul 12, 12:37 PM MDTSpecial Weather StatementLBFBrown, Keya Paha, Rock68 min
Jul 12, 1:24 PM MDTSpecial Weather StatementLBFGarfield, Wheeler81 min
Jul 12, 1:35 PM MDTSpecial Weather StatementLBFHolt70 min
Jul 12, 5:41 PM MDTSpecial Weather StatementLBFChase49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.